On certain subclass of p-valent functions with positive coefficients

Anas Aljarah, and Maslina Darus, (2014) On certain subclass of p-valent functions with positive coefficients. Journal of Quality Measurement and Analysis, 10 (2). pp. 41-50. ISSN 1823-5670


Official URL: http://www.ukm.my/jqma/jqma10_2a.html


In this article, a certain differential operator , k ( ) p S f z α,β,λ,δ and a subclass S n,p(α,β,δ,λ, p) for analytic functions with positive coefficients of the form Σ∞ = + = + 1 ( ) n p n n f z z p a z are introduced. Some properties such as the coefficients inequalities, distortion theorem, radii of starlikeness and convexity, closure theorems and extreme points are given. A class preserving an integral operator is also stated.

Item Type:Article
Keywords:analytic function; starlike functions; convex functions; integral operator
Journal:Journal of Quality Measurement and Analysis
ID Code:8606
Deposited By: ms aida -
Deposited On:14 May 2015 07:19
Last Modified:14 Dec 2016 06:47

Repository Staff Only: item control page